# SDR DXTA2014052005777

- Difficulty date: May 19, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 6,456 hours, 5,011 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXING ONTO RAMP,  THE RT BRAKE ON MAIN GEAR WAS HANGING UP WHEN THE BRAKE PEDAL WAS PUSHED.  ACFT WOULD SHAKE & SHUTTER.  HAPPENED 5 TO 6 TIMES.  VISUAL INSPECTION PERFORMED ON ANTI-SKID BRAKE SYS, NO DEFECTS NOTED.  BRAKES BLEED PROCEDURES PERFORMED & TAXI RUN PERFORMED, NO DEFECTS NOTED.  OPS AS NORMAL. WORK DONE IAW MM 32-44-00.
